MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE BURR HOLE COVER

NEUROPACE, INC. NEUROPACE BURR HOLE COVER
Model Number BURR HOLE COVER, 8110
Medical Device Problem Code Shelf Life Exceeded (1567)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) this was the patient's initial rns system implant.The patient was implanted with the rns neurostimulator and two depth leads, dl-330-10.The leads were secured with two burr hole covers.
 
Event or Problem Description
When processing product registration information, neuropace became aware that one of the burr hole covers implanted on (b)(6) 2018 was expired at the time of use.The product expired on 1/26/2018.Neuropace immediately informed the treating center.

Brand Name
NEUROPACE BURR HOLE COVER
Common Device Name
NEUROPACE BURR HOLE COVER
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
montian view CA 94043
MDR Report Key7342138
Report Number3004426659-2018-00009
Device Sequence Number39520
Product Code GXR
UDI-Device Identifier00855547005205
UDI-Public010085554700520517180126
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/26/2018
Device Model NumberBURR HOLE COVER, 8110
Device Catalogue Number1007841
Device Lot Number23326-1-1-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date03/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age25 YR